# SDR REXA2021060700410

- Difficulty date: May 19, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 15,401 hours, 11,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362831
- Condition: Gouged
- Location: Bs 661-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL AND SUPPORT STRUCTURE HAVE SCRATCHES, GOUGESBETWEEN FS 661+32 AND FS 661+46.  REMOVE AND REPLACED SIDE SEAT RAIL AND BLENDED AREA ON SUPPORT STRUCTURE IAW CRJ900 AMM AND SRM 53-00-49-000-801-A12, 53-00-49-400-801-A12, 53-31-51-101-001-A02.
